Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Do Atenotol 25 mg, spironolactone 50 mg cause difficulty in sleeping ?

I am currently on Atenotol 25 mg, spironolactone 50 mg. and synthroid 75 mcg. I take the synthroid in the morning on an empty stomach and the others together in the evening. I wake up at 4:30, do not have to urinate but can t fall back to sleep . What is keeping me up?
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Doreen,
If you are having 7-8 hours of uninterrupted quality sleep, then there is nothing you need to worry about. For some people, however, the requirement of sleep is much lesser. If you are waking up on your own and do not feel sleepy for the rest of the day, then I think you are in good shape.
However, if the above is not true , then anxiety or depression are possible causes of your symptoms. Anxiety can also be due to hyperthyroidism or excessive dosage of synthyroid. Please get a thyroid profile and ask your physician if the dose can be reduced. If you have other symptoms like feeling low or guilty, lack of appetite or eating too much; please see your physician. You may require an evaluation so that proper treatment can be instituted.
Hope this helps
Answered: Sun, 18 Mar 2012
I find this answer helpful
Cardiologist Dr. Ravindra L Kulkarni's  Response
Add sleeping pills to your treatment if required for some time , it will benefit .
Doses of atenelol and spironolactone needs to be taken in morning time , not evening . make necessary changes after consulting your physician .
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor